Alert archive / Alabama / Special Weather Statements in 2015

Special Weather Statement, NWS Birmingham, AL

July 1, 2015Etowah County, Alabama

NWS Birmingham, AL issued this special weather statement at Jul 1, 2015, 3:12 PM CDT for Etowah County, Alabama. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2015, 3:12 PM CDT (20:12 UTC)
Expired
Jul 1, 2015, 3:45 PM CDT
In force
33 min
Issued by
NWS Birmingham, AL

County Etowah County, AL

The radar

The Northeast Alabama radar (KHTX), 96 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2015-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 133 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2015-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
133 J/kg
Mixed-layer CIN
-183 J/kg
Mixed-layer LCL
860 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

583 
WWUS84 KBMX 012012
SPSBMX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
312 PM CDT WED JUL 1 2015
 
ALZ018-012045-
ETOWAH AL-
312 PM CDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR ETOWAH COUNTY UNTIL 345 PM CDT...

AT 311 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
REECE CITY...OR 7 MILES NORTHWEST OF GADSDEN...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GADSDEN...RAINBOW CITY...HOKES BLUFF...ATTALLA...GLENCOE...SARDIS
CITY...REECE CITY...GADSDEN MALL...TABOR ROAD...NOCCALULA FALLS...
BALLPLAY...RIDGEVILLE...GADSDEN STEAM PLANT...BLACK CREEK...
ROCKLEDGE...MOUNTAINBORO...BIG WILLS CREEK...CRUDUP...REAVES AND
KEENER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3411 8584 3413 8580 3412 8579 3410 8580
      3399 8574 3394 8574 3400 8618 3418 8617
      3420 8585
TIME...MOT...LOC 2011Z 271DEG 26KT 3409 8609 

$$

56

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Jul 1, 1:06 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jul 1, 1:06 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
106 PM CDT WED JUL 1 2015

.UPDATE...
FOR 18Z AVIATION.

&&

.DISCUSSION...

SEVERAL INTERESTING AND IMPORTANT MESO-SCALE FEATURES WILL LIKELY
HAVE AN IMPACT ON WEATHER THIS AFTERNOON. ONE SURPRISE FEATURE IS
A POCKET OF MID LEVEL DRY AIR ACROSS NORTHERN ALABAMA AND GEORGIA.
SOUNDINGS FROM BIRMINGHAM AND ATLANTA THIS MORNING HAVE PRECIPITABLE
WATER VALUES JUST UNDER 1.20 INCHES. THE OTHER FEATURE IS AN
EXTENSIVE AREA OF LOW CLOUDS ACROSS NORTH ALABAMA. BOTH OF THESE
FEATURES WILL LIKELY HINDER THUNDERSTORM DEVELOPMENT THIS
AFTERNOON. ALSO...THE MCS CURRENTLY OVER SOUTHEAST MISSOURI AND
WESTERN TENNESSEE IS WEAKENING...AND DOWNSTREAM CORFIDI VECTORS
SHOW MAINLY A WESTERLY COMPONENT...WHICH WOULD TAKE THE REMNANTS
OF THIS SYSTEM MAINLY TO THE NORTH OF CENTRAL ALABAMA. THE
LATEST RUNS OF THE HRRR MODEL SUPPORT THIS SCENARIO...ALTHOUGH
STILL EXPECT SHOWERS AND THUNDERSTORMS TO DEVELOP OR PROPAGATE
ACROSS THE NORTHEAST COUNTIES THIS AFTERNOON. LIKELY POPS HAVE
SCALED BACK TO INCLUDE MAINLY AREAS NORTH OF I-20. HIGH
TEMPERATURES HAVE ALSO LOWERED A FEW DEGREES.

DUE TO CLOUD COVER AND LACK OF ANY ORGANIZED LIFTING MECHANISM...
SEVERE THREAT APPEARS MINIMAL AT THIS TIME FOR TODAY.

58/ROSE

&&

.AVIATION...
18Z TAF DISCUSSION.

SCATTERED SHOWERS AND STORMS HAVE BEGUN TO DEVELOP IN RESPONSE TO
THE DECREASING CLOUD COVER FROM THIS MORNING. VCTS WILL REMAIN IN
THE FORECAST FOR NORTHERN TERMINALS...WITH LESS COVERAGE EXPECTED
AT KMGM AND KTOI. ANOTHER ROUND OF SHOWERS AND STORMS WILL BE
POSSIBLE FROM 06Z TO 12Z ON THURSDAY MORNING...AND HAVE RE-
INTRODUCED VCTS FOR THE NORTHERN TERMINALS ONCE AGAIN FOR THE
INCREASED LIKELIHOOD OF STORM FORMATION. OTHERWISE...VFR
CONDITIONS WILL CONTINUE THROUGH THE FORECAST PERIOD WITH
SOUTHWESTERLY SURFACE WINDS PRIMARILY UNDER 10 KNOTS.

56/GDG

&&

.FIRE WEATHER...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED EACH
DAY THROUGH THE WEEKEND. NO FIRE WEATHER CONCERNS ARE EXPECTED AT
THIS TIME.

19

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     70  86  70  86  70 /  60  70  60  50  50
ANNISTON    70  86  71  87  70 /  60  70  50  50  50
BIRMINGHAM  73  87  73  88  72 /  60  60  50  40  50
TUSCALOOSA  72  88  72  91  72 /  50  60  40  40  50
CALERA      72  87  73  89  71 /  50  60  40  40  50
AUBURN      71  86  72  89  72 /  50  60  40  30  30
MONTGOMERY  73  89  72  92  73 /  50  60  30  30  30
TROY        73  89  72  91  72 /  50  60  30  30  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 1, 4:53 AM CDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
453 AM CDT WED JUL 1 2015

ALZ011>015-017>050-021300-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
453 AM CDT WED JUL 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...OUTLOOK THROUGH TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 1, 1:45 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
145 PM CDT WED JUL 1 2015

ALZ018-020-011945-
CHEROKEE AL-ETOWAH AL-
145 PM CDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE AND NORTHEASTERN ETOWAH
COUNTIES UNTIL 245 PM CDT...

AT 145 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COLLINSVILLE...OR 13 MILES EAST OF BOAZ...MOVING EAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CENTRE...CEDAR BLUFF...FORNEY...CENTRE MUNICIPAL AIRPORT...
LEESBURG...SAND ROCK...GAYLESVILLE...SLACKLAND...TENNALA...TABOR
ROAD...CORNWALL FURNACE PARK...EASTERN WEISS LAKE...CHEROKEE ROCK
VILLAGE...WESTERN WEISS LAKE...MOSHAT...BLACK CREEK...HOWELLS
CROSSROADS...WEISS DAM...CHESNUT BAY RESORT AND KEENER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3403 8541 3415 8602 3420 8601 3420 8584
      3424 8584 3424 8581 3426 8581 3426 8577
      3435 8567 3436 8548
TIME...MOT...LOC 1845Z 276DEG 13KT 3424 8592

56
Special weather statement, Jul 1, 2:23 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
223 PM CDT WED JUL 1 2015

ALZ017-012015-
BLOUNT AL-
223 PM CDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BLOUNT COUNTY UNTIL 315
PM CDT...

AT 223 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DALLAS...OR 8 MILES SOUTHWEST OF CLEVELAND...MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ONEONTA...CLEVELAND...DALLAS...LOCUST FORK...TRAFFORD...ALLGOOD...
FAIRVIEW...HAYDEN...NECTAR...ROSA...COUNTY LINE...INLAND LAKE...
BANGOR...BLOUNT SPRINGS...HIGHLAND LAKE...HOLLY SPRINGS...EASLEY...
CLEAR SPRINGS...SMOKE RISE AND REMLAP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3399 8633 3394 8637 3394 8633 3393 8632
      3391 8635 3389 8634 3383 8641 3380 8652
      3380 8657 3377 8658 3378 8667 3384 8676
      3384 8686 3394 8685 3395 8684 3394 8682
      3396 8682 3395 8679 3400 8675
TIME...MOT...LOC 1923Z 276DEG 23KT 3390 8667

56
Special weather statement, Jul 1, 2:32 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
232 PM CDT WED JUL 1 2015

ALZ018-012000-
ETOWAH AL-
232 PM CDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ETOWAH COUNTY UNTIL
300 PM CDT...

AT 232 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
REECE CITY...OR 9 MILES NORTHEAST OF GADSDEN...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GADSDEN...HOKES BLUFF...ATTALLA...REECE CITY...TABOR ROAD...NOCCALULA
FALLS...BALLPLAY...RIDGEVILLE...BLACK CREEK...ROCKLEDGE...CRUDUP...
KEENER...WILSONIA AND GADSDEN WATER WORKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3411 8584 3413 8580 3412 8579 3410 8580
      3400 8574 3397 8574 3405 8614 3420 8609
      3420 8584
TIME...MOT...LOC 1932Z 279DEG 21KT 3413 8595

56
Special weather statement, Jul 1, 2:59 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
259 PM CDT WED JUL 1 2015

ALZ014-012045-
WINSTON AL-
259 PM CDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WINSTON COUNTY UNTIL
345 PM CDT...

AT 259 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FALLS CITY...OR OVER ARLEY...MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ARLEY...FALLS CITY...CAMP MCDOWELL...CORINTH REC AREA...HELICON...
SMITH LAKE...HOUSTON...BLACK POND...BEAR BRANCH...HULLETT BRANCH...
BATTLE BRANCH...CURTIS CROSSROADS...MAPLE BRANCH...LITTLE DISMAL
CREEK...DEVILS BRANCH...HIDDEN COVE CAMPGROUND...MILL BRANCH...
ROCKHOUSE CREEK...YELLOW CREEK AND BIG BEAR BRANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3399 8711 3399 8715 3400 8717 3400 8719
      3398 8720 3399 8722 3399 8726 3400 8737
      3414 8737 3417 8711
TIME...MOT...LOC 1959Z 267DEG 31KT 3406 8722

56
Special weather statement, Jul 1, 3:01 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
301 PM CDT WED JUL 1 2015

ALZ026-012030-
ST. CLAIR AL-
301 PM CDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ST. CLAIR COUNTY UNTIL
330 PM CDT...

AT 301 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ASHVILLE...OR 8 MILES SOUTHEAST OF ONEONTA...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SPRINGVILLE...ASHVILLE...RAGLAND...STEELE...NEELY HENRY LAKE...ST.
CLAIR SPRINGS...CALDWELL...ALABAMA INTERNATIONAL DRAGWAY...I 59 REST
AREAS AT ONEONTA...WHITNEY JUNCTION...HORSE PENS FORTY...NEELY HENRY
DAM AND CAMP SUMATANGA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3396 8617 3393 8617 3390 8614 3390 8611
      3386 8610 3386 8606 3384 8607 3382 8605
      3381 8607 3377 8605 3370 8615 3378 8648
      3382 8647 3382 8643 3389 8634 3391 8635
      3398 8629 3397 8625 3399 8620
TIME...MOT...LOC 2001Z 279DEG 26KT 3386 8638

56
Special weather statement, Jul 1, 3:12 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
312 PM CDT WED JUL 1 2015

ALZ018-012045-
ETOWAH AL-
312 PM CDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR ETOWAH COUNTY UNTIL 345 PM CDT...

AT 311 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
REECE CITY...OR 7 MILES NORTHWEST OF GADSDEN...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GADSDEN...RAINBOW CITY...HOKES BLUFF...ATTALLA...GLENCOE...SARDIS
CITY...REECE CITY...GADSDEN MALL...TABOR ROAD...NOCCALULA FALLS...
BALLPLAY...RIDGEVILLE...GADSDEN STEAM PLANT...BLACK CREEK...
ROCKLEDGE...MOUNTAINBORO...BIG WILLS CREEK...CRUDUP...REAVES AND
KEENER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3411 8584 3413 8580 3412 8579 3410 8580
      3399 8574 3394 8574 3400 8618 3418 8617
      3420 8585
TIME...MOT...LOC 2011Z 271DEG 26KT 3409 8609

56

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 1:45 PM CDTSpecial Weather StatementBMXCherokee60 min
Jul 1, 2:23 PM CDTSpecial Weather StatementBMXBlount52 min
Jul 1, 2:32 PM CDTSpecial Weather StatementBMXEtowah28 min
Jul 1, 2:59 PM CDTSpecial Weather StatementBMXWinston46 min
Jul 1, 3:01 PM CDTSpecial Weather StatementBMXSt. Clair29 min
Jul 1, 3:18 PM CDTSpecial Weather StatementBMXWalker42 min
Jul 1, 3:21 PM CDTSpecial Weather StatementBMXClay24 min
Jul 1, 3:28 PM CDTSpecial Weather StatementBMXCalhoun32 min
Jul 1, 3:33 PM CDTSevere Thunderstorm WarningBMXCalhoun31 min
Jul 1, 3:57 PM CDTSpecial Weather StatementBMXCleburne33 min
Jul 1, 4:10 PM CDTSpecial Weather StatementBMXCalhoun35 min
Jul 1, 4:19 PM CDTSpecial Weather StatementBMXDeKalb41 min
Jul 1, 4:37 PM CDTSpecial Weather StatementBMXCleburne23 min
Jul 1, 4:40 PM CDTSpecial Weather StatementBMXJefferson50 min
Jul 1, 4:56 PM CDTSpecial Weather StatementBMXMarion49 min
Jul 1, 5:26 PM CDTSpecial Weather StatementBMXJefferson49 min
Jul 1, 6:14 PM CDTSpecial Weather StatementBMXTalladega46 min
Jul 1, 6:21 PM CDTSpecial Weather StatementBMXBibb24 min
Jul 1, 6:26 PM CDTSpecial Weather StatementBMXFayette34 min
Jul 1, 6:52 PM CDTSpecial Weather StatementBMXShelby23 min

Nearby

Special Weather Statements in Alabama, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.